n-tupled Fixed Point Results with Rational Type Contraction in b-metric Spaces

Authors

  • Muhammad Sarwar Department of Mathematics, University of Malakand
  • Saddam Hussain University of Malakand
  • Yongjin Li Department of Mathematics, Sun Yat-sen University, Guangzhou, 510275, P. R. China.

DOI:

https://doi.org/10.29020/nybg.ejpam.v11i2.3136

Keywords:

Complete $b$-metric space, $n$-tupled fixed point, $n$-tupled coincidence point, rational type contractive mappings

Abstract

In this manuscript, using rational type contractive conditions the existence and uniqueness of common $n$-tupled fixed point for a pair of mappings in complete $b$-metric spaces are studied. Using the derived results  some fixed theorems can be deduced in $b-$metric spaces.

Downloads

How to Cite

Sarwar, M., Hussain, S., & Li, Y. (2018). n-tupled Fixed Point Results with Rational Type Contraction in b-metric Spaces. European Journal of Pure and Applied Mathematics, 11(1), 331–351. https://doi.org/10.29020/nybg.ejpam.v11i2.3136

Most read articles by the same author(s)